Poincaré and logarithmic Sobolev constants for metastable Markov chains via capacitary inequalities


Schlichting, André ; Slowik, Martin



DOI: https://doi.org/10.1214/19-AAP1484
URL: https://projecteuclid.org/euclid.aoap/1578366319
Additional URL: https://arxiv.org/abs/1705.05135
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: The Annals of Applied Probability
Volume: 29
Issue number: 6
Page range: 3438-3488
Place of publication: Cleveland, OH ; Hayward, CA
Publishing house: Institute of Mathematical Statistics
ISSN: 1050-5164 , 2168-8737
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Juniorprofessur) (Slowik 2021-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item